# SDR SWIA972661

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 27,626 hours, 29,471 cycles
- Engine: Pwa PW118
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Leaking
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, DUCT LEAK LIGHT ILLUMINATED FOR RIGHT ENGINE.  COMPLIED WITH QRH, NO CHANGE.  CLOSED BLEEDS, ALSO THE PACKS. THE LIGHT DID NOT EXTINGUISH UNTIL POWER ON THE RIGHT ENGINE WAS PULLED TO FLIGHT IDLE.  RETURNED TO MEDFORD. GAINED ACCESS TO ALL DUCT WORK ASSOCIATED WITH RIGHT DUCT LEAK INDICATION SYSTEM.  FOUND RIGHT DE-ICE PRESSURE REGULATING VALVE TO BE LEAKING.  REPLACED VALVE IAW MM 30-10-06.  OPS CHECKS GOOD.  PN ON 38E96-6A  SN ON RF1918.
